# SDR UPS00834355

- Difficulty date: November 3, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Will Not Test
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, PILOT REPORT NR 4 ENGINE FIRE WARNING NO TEST EITHER POSITION.  FOUND LOOSE FIRELOOP CONNECTOR.  CLEANED AND TIGHTENED CONNECTOR, OPS CK GOOD.
